# SDR CALA2018011400193

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 77,088 hours, 29,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMS INTERMITTENTLY,  REMOVED THE SLIDE, REPOSITIONED THE GIRT BAR TO ALLEVIATE BINDING,  REINSTALLED THE SLIDE IAW AMM 25-62-44-000-804-A, AND 25-62- 44-400-803-A.
